Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 906165, 4 pages
http://dx.doi.org/10.1155/2014/906165
Research Article

A Note on Lax Pairs of the Sawada-Kotera Equation

Institute of Physics, National Academy of Sciences of Belarus, 220072 Minsk, Belarus

Received 30 May 2014; Accepted 19 August 2014; Published 24 August 2014

Academic Editor: Abdul Hamid Kara

Copyright © 2014 Sergei Sakovich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergei Sakovich, “A Note on Lax Pairs of the Sawada-Kotera Equation,” Journal of Mathematics, vol. 2014, Article ID 906165, 4 pages, 2014. https://doi.org/10.1155/2014/906165.